Brain fog from finasteride, what do I do?

Dr. Rassman PLEASE help, I was planning on sticking with fin but this morning after taking fin I had the worst brain fog and memory problems I’ve ever had. I’m working on becoming an MD so I have a lot to read and yet I couldn’t read, or focus on anything. I have an extremely careful diet and exercises regularly and this has never happened. I think I’m going to stop using fin but the brain fog won’t leave and it’s been over 15 hours. What do I do? Is there blood work that would help?

Stopping the finasteride is critical here. It may take a few weeks for the brain fog to go away. It stays in your body’s tissues for a few weeks, lessening each week until it is gone within about a month or less. You should have a doctor managing this problem for you. I can’t be that doctor over the internet.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =